Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hair loss, itchy scalp, white balls of dandruff. Used Ayurvedic products, Livon hair gain tonic

Hi I am 25,i am losing my hair infact lost 50% of my hair from the fore side.Nobody in my family is bald so it is not a hereditary problem.I have used ayurvedic products and also using Livon hair gain tonic for past two months but
the problem is still there.My scalp is itching and having small white balls of drandruff.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

Causes of hair loss/thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine, Testosterone
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

But these medications have to be used regularly under the guidance of a Dermatologist, as hair loss tends to return on stoppage of these medications.

And before initiation of these medications, the problem of dandruff should be addressed.

Dandruff is basically Seborrheic dermatitis & can be treated with shampoos or lotion containing salicylic acid, coal tar, ketoconazole, or selenium.

So, it will be better to consult a Dermatologist & start treatment accordingly.
There is no need to worry.
Your hairs will grow back again.

Wishing you a Good Health.
Thanks & take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor